MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT
Model Number 763118100X
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unused devices from the same lot are expected to return for evaluation.A follow-up report will be provided once the devices have been received and reviewed.
 
Event or Problem Description
Needle was deployed into breast tissue, remained in open position resulting in the needle becoming anchored with the tissue no sample was obtained due to failure of the needle retracting.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
TRU-CORE II BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11079944
Report Number1625425-2020-00805
Device Sequence Number11774873
Product Code KNW
UDI-Device Identifier00886333006588
UDI-Public00886333006588
Combination Product (Y/N)N
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2023
Device Model Number763118100X
Device Catalogue Number763118100X
Device Lot Number11311392
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;